# SDR 4145081607

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N125LN
- Make and model: Snias AS350B2
- Aircraft serial: 4145
- Aircraft time: 296 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 296 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 59008
- Condition: Binding
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING MEDICAL FLIGHT, CREW ENCOUNTERED FUMES AND SLIGHT SMOKE IN THE COCKPIT. PILOT SHUTDOWN A/C THEN ALL ELECTRICAL POWER IAW CHECKLIST. CREW DEVIATED, APPROXIMATELY 10 MILES DISTANCE. AIRCRAFT LANDED AND SHUTDOWN WITHOUT INCIDENT. SUBSEQUENT MAINTENANCE EVALUATION SHOWED THE A/C COMPRESSOR WAS SEIZING. NEW COMPRESSOR ORDERED. NO OTHER DAMAGE TO AIRCRAFT NOR HARM TO CREW.
